%0 Journal Article
	%A Mohammad Taghi Darvishi and  Mohammad Najafi
	%D 2011
	%J International Journal of Mathematical and Computational Sciences
	%B World Academy of Science, Engineering and Technology
	%I International Science Index 55, 2011
	%T Some Complexiton Type Solutions of the (3+1)-Dimensional Jimbo-Miwa Equation
	%U https://publications.waset.org/pdf/503
	%V 55
	%X By means of the extended homoclinic test approach (shortly EHTA) with the aid of a symbolic computation system such as Maple, some complexiton type solutions for the (3+1)-dimensional Jimbo-Miwa equation are presented.

	%P 1097 - 1099